# SDR IPXA2016050202852

- Difficulty date: April 12, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT WING L/E INNER SKIN BEADED DOUBLER IS CRACKED AT BS XOS.551-555.  REPAIRED CRACKED LT WING L/E INNER BEADED DOUBLER AT BS XOS 551-555 IAW SRM 57-40-02, FIG 203, REPAIR 15.
